# SDR 20001227SH014

- Difficulty date: November 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N67SF
- Make and model: Cessna 650
- Aircraft serial: 6500231
- System (JASC): 2110 · Cabin Compressor System
- Part: Valve
- Part number: 260111
- Part serial: 1068
- Condition: Failed
- Location: Rt Wing
- Part time: 1,814 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY PRESSURIZATION WAS COMING ON WHEN THE WING DEICE WAS SWITCHED ON.  NO INDICATION ON ANNUNCIATOR PANEL TO INDICATE EITHER OF THE EMERGENCY PRESS SYSTEMS BEING ACTIVATED.  DISCOVERED THE RT EMERG PRESSURIZATION VALVE WAS LEAKING BY AT LOWER ENGINE POWER SETTINGS (BELOW 55 PERCENT N1), BUT WOULD OPEN FULLY AT HIGHER POWER SETTINGS (80 PERCENT N1 OR ABOVE).  ACTIVATION OF THE WING ANTI-ICE ALSO ALLOWED BLEED AIR TO BE SUPPLIED TO EMERG PRESS VALVE WHICH ALLOWED FAULTY VALVE TO OPEN.  VALVE REPLACED WITH O/H ONE BY MFG.  NO SPECIFIC CAUSE COULD BE DETERMINED FOR VALVE TO FAIL.  (X)
